# SDR HNAA2012031900700

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 37,588 hours, 56,495 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Structure
- Part number: DD2
- Condition: Broken
- Location: Static Wick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD STATIC WICK BASE HAS WICK BROKEN INSIDE.  REMOVED STATIC WICK, INSTALLED NEW STATIC.  WICK BASE READS .11 MIL OHMS AND STATIC WICK READS 40 MEGA OHMS.
